# SDR AALA201806059001

- Difficulty date: June 3, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N838AW
- Make and model: Airbus A319-132
- Aircraft serial: 2615
- Aircraft time: 39,183 hours, 18,379 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725661800000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 640NB HAS PITTING CORROSION AT 13 SCREW HOLES.  REPLACED THE ACCESS PANEL IAW SRM 57-27-11-283-002.
